JALT Yamagata Fall Mini Conference 9/21/24 (SAT)

| | Foyer | Room 211 | Room 212 | Room 213 | Room 214 |
|-------------------------------|--------------|--|--|--------------|----------------|
| 9:30AM~ | Registration | | | Waiting Room | Free Chat Room |
| 10:00AM~11:00AM | | Workshop 1 Adrian Leis 1 hour | | | |
| 11:15AM~12PM | | | Workshop 2 Ciaran Rawlinson 45 minutes | | |
| 12PM~1PM Lunch Break | | | LUNCH | | |
| *Room 1 1pm *Room 2 1:15pm | | Presentation 1 Edmund Fec 1pm~1:30pm | Presentation 2 Evan R. Cacali 1:15pm~1:45pm | | |
| 2pm~2:45pm | | | Workshop 3 Hirata Ekwueme MacPaul C. Adeolu Hakeem Azeez Ian Hart 45 minutes | | |
| *Room 1 3pm *Room 2 3:15pm | | Presentation 3 Barry Kavanagh 3pm~3:30pm | Presentation 4 Stephen Peter Bolger 3:15pm~3:45pm | | |
| 4pm~5pm | | Workshop 4 He Min 1 hour | | | |
| 6pm Dinner | · | | To be held off ca | ampus | |